Alert archive / Nevada / Red Flag Warnings in 2024

Red Flag Warning 7, NWS Las Vegas, NV

August 21, 20244 counties in Nevada

NWS Las Vegas, NV issued this red flag warning at Aug 21, 2024, 12:20 PM PDT for 4 counties in Nevada. It took effect at Aug 22, 2024, 10:00 AM PDT. It was in force for 61 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 21, 2024, 12:20 PM PDT (19:20 UTC)
In effect from
Aug 22, 2024, 10:00 AM PDT
Expired
Aug 24, 2024, 11:00 PM PDT
In force
61 hr
Issued by
NWS Las Vegas, NV

Counties Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 215 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 12:30 PM PDTNON-TSTM WND GST 6019 N Mercury, NV
Aug 23, 7:32 AM PDTNON-TSTM WND GST 8311 Sse Blue Eagle Ranch, NVStation (TMBN2) Timber Mountain, Elevation 9000 ft.
Aug 23, 7:32 AM PDTNON-TSTM WND GST 8311 Sse Blue Eagle Ranch, NVTimber Mtn RAWS (TMBN2), elevation 9000 feet.
Aug 23, 7:32 AM PDTNON-TSTM WND GST 8311 Sse Blue Eagle Ranch, NVTimber Mtn RAWS (TMBN2), elevation 9000 feet.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 7.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2024-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2024-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5243 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

182 
WWUS85 KVEF 211920
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
1220 PM PDT Wed Aug 21 2024

.South-southwesterly winds will increase Thursday and Friday
afternoons across the southern Great Basin and western Mojave
Desert as a fall-like trough approaches the Desert Southwest late-
 week.

NVZ460>465-220330-
/O.UPG.KVEF.FW.A.0003.240822T1700Z-240824T0600Z/
/O.NEW.KVEF.FW.W.0007.240822T1700Z-240824T0600Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
1220 PM PDT Wed Aug 21 2024

...RED FLAG WARNING IN EFFECT FROM 10 AM THURSDAY TO 11 PM PDT
FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR MOST OF SOUTHERN
NEVADA..

The National Weather Service in Las Vegas has issued a Red Flag
Warning, which is in effect from 10 AM Thursday to 11 PM PDT
Friday. The Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...In Nevada...Fire weather zones 460, 461, 462, 
  463, 464, and 465.

* TIMING...Thursday morning through Friday evening.

* WIND...South-southwest winds between 15 and 25 mph with gusts 
  between 30 and 40 mph.

* HUMIDITY...Afternoon relative humidity between 5 and 15 
  percent.

* IMPACTS...Any fires that develop will likely spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
7 follow-up statements
241 
WWUS85 KVEF 220239
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
739 PM PDT Wed Aug 21 2024

.South-southwesterly winds will increase Thursday and Friday
afternoons across the southern Great Basin and western Mojave
Desert as a fall-like trough approaches the Desert Southwest late-
  week.

NVZ460>465-221300-
/O.CON.KVEF.FW.W.0007.240822T1700Z-240824T0600Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
739 PM PDT Wed Aug 21 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THURSDAY TO
11 PM PDT FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR MOST OF
SOUTHERN NEVADA..

 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG 
WARNING, WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 11 PM PDT 
FRIDAY. 

 * AFFECTED AREA...IN NEVADA...FIRE WEATHER ZONES 460, 461, 462, 
 463, 464, AND 465.
 * TIMING...THURSDAY MORNING THROUGH FRIDAY EVENING.
 * WIND...SOUTH-SOUTHWEST WINDS BETWEEN 15 AND 25 MPH WITH GUSTS 
 BETWEEN 30 AND 40 MPH.
 * HUMIDITY...AFTERNOON RELATIVE HUMIDITY BETWEEN 5 AND 15  
PERCENT.
 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
 PRECAUTIONARY/PREPAREDNESS ACTIONS...

* AFFECTED AREA...In Nevada...Fire weather zones 460, 461, 462, 
  463, 464, and 465. 

* TIMING...Thursday morning through Friday evening.

* WIND...South-southwest winds between 15 and 25 mph with gusts 
  between 30 and 40 mph.

* HUMIDITY...Afternoon relative humidity between 5 and 15 
  percent.

* IMPACTS...Any fires that develop will likely spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
079 
WWUS85 KVEF 221002
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
302 AM PDT Thu Aug 22 2024

NVZ460>465-222200-
/O.CON.KVEF.FW.W.0007.240822T1700Z-240824T0600Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
302 AM PDT Thu Aug 22 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
11 PM PDT FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR MOST OF
SOUTHERN NEVADA..


* AFFECTED AREA...In Nevada...Fire weather zones 460, 461, 462, 
  463, 464, and 465. 

* TIMING...10 AM this morning through 11 PM Friday evening.

* WIND...South-southwest winds 15 to 25 mph with gusts between 30
  and 40 mph.

* HUMIDITY...Afternoon relative humidity between 5 and 15 
  percent.

* IMPACTS...Any fires that develop will likely spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heed all fire restrictions. A combination of strong winds...low 
relative humidity...and warm temperatures can contribute to 
extreme fire behavior. 

&&

$$
055 
WWUS85 KVEF 222140
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
240 PM PDT Thu Aug 22 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
11 PM PDT FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR MOST OF
SOUTHERN NEVADA..

.THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG 
WARNING, WHICH IS IN EFFECT THROUGH 11 PM PDT FRIDAY.


NVZ460>465-231400-
/O.CON.KVEF.FW.W.0007.000000T0000Z-240824T0600Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
240 PM PDT Thu Aug 22 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR MOST OF SOUTHERN NEVADA..

 * AFFECTED AREA...IN NEVADA...FIRE WEATHER ZONES 460, 461, 462, 
 463, 464, AND 465.
 * TIMING...NOW THROUGH 11 PM FRIDAY EVENING.
 * WIND...SOUTH-SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS BETWEEN
30   AND 40 MPH.
 * HUMIDITY...AFTERNOON RELATIVE HUMIDITY BETWEEN 5 AND 15  
PERCENT.
 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
 PRECAUTIONARY/PREPAREDNESS ACTIONS...

* AFFECTED AREA...In Nevada...Fire weather zones 460, 461, 462, 
  463, 464, and 465. 

* TIMING...Now through 11 PM Friday evening.

* WIND...South-southwest winds 15 to 25 mph with gusts between
  30 and 40 mph. 

* HUMIDITY...Afternoon relative humidity between 5 and 15 
  percent.

* IMPACTS...Any fires that develop will likely spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heed all fire restrictions. A combination of strong winds...low
relative humidity...and warm temperatures can contribute to
extreme fire behavior.

&&

$$
173 
WWUS85 KVEF 231308
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
608 AM PDT Fri Aug 23 2024

NVZ460>465-240600-
/O.CON.KVEF.FW.W.0007.000000T0000Z-240824T0600Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
608 AM PDT Fri Aug 23 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR MOST OF SOUTHERN 
NEVADA...


* AFFECTED AREA...In Nevada...Fire weather zones 460, 461, 462, 
  463, 464, and 465. 

* TIMING...Until 11 PM this evening.

* WIND...South-southwest winds will increase this morning to 15 to
  25 mph with gusts between 30 and 40 mph persisting into this 
  evening.

* HUMIDITY...Afternoon relative humidity between 5 and 15 
  percent.

* IMPACTS...Any fires that develop will likely spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heed all fire restrictions. A combination of strong winds...low
relative humidity...and warm temperatures can contribute to
extreme fire behavior.

&&

$$
310 
WWUS85 KVEF 232007
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
107 PM PDT Fri Aug 23 2024

NVZ461-463>465-240600-
/O.EXT.KVEF.FW.W.0007.000000T0000Z-240825T0600Z/
Lincoln County/Ely Dispatch-Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
107 PM PDT Fri Aug 23 2024

...RED FLAG WARNING NOW IN EFFECT UNTIL 11 PM PDT SATURDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR MOST OF SOUTHERN NEVADA...

* AFFECTED AREA...In Nevada...Fire weather zones 461, 463, 464, 
  and 465. 

* TIMING...Until 11 PM Saturday evening.

* WIND...South-southwest winds will increase this morning to 15 to
  25 mph with gusts between 30 and 40 mph persisting into this
  evening. After an overnight lull, gusty conditions return 
  Saturday.

* HUMIDITY...Afternoon relative humidity between 5 and 15 
  percent.

* IMPACTS...Any fires that develop will likely spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heed all fire restrictions. A combination of strong winds...low
relative humidity...and warm temperatures can contribute to
extreme fire behavior.

&&

$$

NVZ460-462-240600-
/O.CON.KVEF.FW.W.0007.000000T0000Z-240824T0600Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Nye County Deserts/Las Vegas Dispatch-
107 PM PDT Fri Aug 23 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR MOST OF SOUTHERN
NEVADA...

* AFFECTED AREA...In Nevada...Fire weather zones 460 and 462. 

* TIMING...Until 11 PM this evening.

* WIND...South-southwest winds will increase this morning to15 
  to 25 mph with gusts between 30 and 40 mph persisting into 
  this evening. 

* HUMIDITY...Afternoon relative humidity between 5 and 15 
  percent.

* IMPACTS...Any fires that develop will likely spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heed all fire restrictions. A combination of strong winds...low
relative humidity...and warm temperatures can contribute to
extreme fire behavior.

&&

$$

MW
124 
WWUS85 KVEF 240536
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
1036 PM PDT Fri Aug 23 2024

NVZ460-462-240645-
/O.EXP.KVEF.FW.W.0007.000000T0000Z-240824T0600Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Nye County Deserts/Las Vegas Dispatch-
1036 PM PDT Fri Aug 23 2024

...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR
STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA COUNTY AND NYE COUNTY
DESERTS.

Decreasing wind speeds are expected overnight and widespread Red
Flag conditions are not expected.

$$

NVZ461-463>465-250600-
/O.CON.KVEF.FW.W.0007.000000T0000Z-240825T0600Z/
Lincoln County/Ely Dispatch-Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
1036 PM PDT Fri Aug 23 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY
FOR STRONG WINDS AND LOW HUMIDITY FOR MOST OF SOUTHERN NEVADA...

* AFFECTED AREA...In Nevada...Fire weather zones 461, 463, 464, 
  and 465. 

* TIMING...Until 11 PM Saturday evening.

* WIND...South-southwest winds of 15 to 25 mph with gusts between
  30 and 40 mph are expected again Saturday after an overnight
  lull.

* HUMIDITY...Afternoon relative humidity between 5 and 15 
  percent.

* IMPACTS...Any fires that develop will likely spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heed all fire restrictions. A combination of strong winds...low
relative humidity...and warm temperatures can contribute to
extreme fire behavior.

&&

$$
516 
WWUS85 KVEF 250543
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
1043 PM PDT Sat Aug 24 2024


NVZ461-463>465-250645-
/O.EXP.KVEF.FW.W.0007.000000T0000Z-240825T0600Z/
Lincoln County/Ely Dispatch-Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
1043 PM PDT Sat Aug 24 2024

...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR
STRONG WINDS AND LOW HUMIDITY FOR MOST OF SOUTHERN NEVADA...

Gusty winds are subsiding and humidity will gradually increase
overnight. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Aug 21, 9:30 AM PDT, 2 hours 50 minutes earlier.

Area forecast discussion, Aug 21, 9:30 AM PDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
930 AM PDT Wed Aug 21 2024

.SYNOPSIS...Another couple of days of monsoon activity is expected
in northwestern Arizona before a trough of low pressure dries out
the region and cools temperatures to below-average readings this
weekend. Meanwhile, gusty southwest winds will pick up Thursday and
Friday afternoons that will increase fire danger across the southern
Great Basin. Temperatures will rebound back above seasonal averages
next week.
&&

.UPDATE...Moisture from the Gulf of California is continuing to
stream northward through the Colorado River Valley this morning. Dew
point temperatures into the low 60s have spread as far north as
Laughlin, and this moisture will continue to spread north and deepen
through the day.  Convection is still expected to be limited this
afternoon and evening, with the best storm chances remaining across
the Arizona Strip.  However, the latest HRRR guidance indicates the
possibility of an isolated storm or two developing over southern
Mohave and far eastern San Bernardino Counties by mid-afternoon.
Given the increasing moisture levels noted above, any storms that do
develop today may contain heavy downpours that could result in
localized flash flooding.

.PREVIOUS DISCUSSION...220 AM PDT Wed Aug 21 2024

.SHORT TERM...Today through Friday.

Thunderstorms returning to Mohave County this afternoon through
Thursday will be the most impactful weather impact for our forecast
area the next few days. This is a result of moisture being pulled up
from northwest Mexico and the Gulf of California between a ridge
centered over Texas and a broad trough extending down from the
Pacific Northwest. Surface dew points in the lower 60s have spread
up the lower Colorado Rive Valley to between Lake Havasu and Needles
and deeper moisture will increase today and tonight then persist
through Thursday across Mohave County with precipitable water values
of 1.25-1.5 inches likely. This will be followed by a drying trend
Friday as dry southwest flow increases.

Isolated to scattered thunderstorms will begin this afternoon over
northern Mohave County and will likely continue overnight and
increase in coverage through Thursday night with the aid of upward
forcing associated with the jet entrance region over Northwest
Arizona and Southwest Utah. Storms will move to the northeast around
20-25 mph, but this setup will be favorable for training cells
Thursday and the potential for localized heavy rainfall and
associated flash flooding especially over far northeast Mohave
County from Colorado City to Pipe Spring National Monument. We will
monitor this area closely through this afternoon through Thursday
night.

The aforementioned trough will strengthen and dig as a closed low
dropping out of the Gulf of Alaska slowly makes its way inland
across the Great Basin and Northern Intermountain Region Friday into
the weekend. This will lead to widespread south-southwest winds
gusting 30-40 mph and dry conditions Thursday and Friday across
southeast California and southern Nevada. Temperatures will begin
trending downward today with high lowering generally 3-5 degrees
each day through Friday.

.LONG TERM...Saturday through Tuesday.

Deep West Coast trough will begin to weaken and swing inland over
the weekend, ushering in dry and cooler air to the region. There
remains some discrepancy among forecast guidance on finer details of
the trough, namely how quickly it weakens and how fast it lifts into
the northern Rockies. But regardless, confidence is high that
temperatures will drop to their coolest levels since Mid-June. NBM
probabilities for a high temperature Saturday of 99 or less are
currently near 75 percent, with about a 40 percent chance of being
95 degrees or less.  Meanwhile, morning low temperatures in parts of
the Owens Valley near Bishop will bottom out in the lower 40s by
Sunday morning. The taste of fall won't last long however as ridging
will begin to build back across the Southwest early next week,
helping to send temperatures back closer to normal by Monday and
Tuesday.

&&

.AVIATION...For Harry Reid...South or southeast winds will continue
through the morning with wind direction favoring 180 to 160 degrees.
There is a 50% chance for wind speeds over 8KT through 15Z, and
current observations at and around the terminals have been 8-10KT
through much of the night so expecting this trend to continue. After
15Z, the probability for over 8KT wind speeds increases to 100% and
there is a 30%-40% chance for gusts of 15-20KT.

After 18Z, winds will become south southwest and increase. Gusts
over 20KT are likely with low chance (30% probability) for gusts
over 25KT, especially around 21Z. Gusts will end after sunset but
southerly wind speeds will remain between 8-10KT through the night.
Watching the potential for southeast winds to push into the
terminals after 12Z with speeds around 10KT, included a shift to a
more southerly direction at 14Z Wednesday however low confidence in
exactly how winds will set up at that time.

Storm activity will increase today compared to the past few days,
however not expecting anything near the terminals this afternoon
with most of the convection remaining in western Arizona, including
the with the Mormon Mesa corridor possibly seeing thunderstorm
impacts.

For the rest of southern Nevada, northwest Arizona and southeast
California...Gusty south to southwest winds will develop late this
morning and early afternoon across the region with widespread gusts
20-25KT expected. KBIH will favor a more southeasterly direction
like they usually do, with gusts likely remain at 20KT or less with
only a 30% probability for gusts over 20KT this afternoon. KDAG will
see gusty southwest winds developing after 22Z. Winds will diminish
after sunset. Low confidence in winds tonight at KEED and KIFP as
south to southeast winds may push out of southwest Arizona through
the Colorado River Valley, which would keep winds elevated and more
southeast than the current TAF forecast. Scattered thunderstorms
will develop this afternoon, mainly in northwest Arizona however
there is a very low chance for thunderstorms further south which
would get close to KEED and KIFP. COnvection may linger in northwest
Arizona through the night. Increasing clouds out southwest Arizona
through the period but will remain around 12kft-15kft.
&&

.FIRE WEATHER...South-southwest winds will increase today then
become stronger Thursday and Friday with gusts 30 to 40 mph. These
winds will combine with dry fuels and single-digit afternoon
relative humidity values resulting in critical fire weather
conditions across most of southern Nevada. Fire Weather Watches are
in effect from Thursday morning through Friday evening. Overnight
relative humidity recoveries will range from 30 to 40 percent across
the watch area.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.

&&

UPDATE...Planz
SHORT TERM...Adair
LONG TERM...Outler
AVIATION...Nickerson

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

Nearby

Red Flag Warnings in Nevada, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.